# SDR IPXA2017071919490

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77721
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO COMPARTMENT LONGERON 49L HAS CORROSION AT STA 5-123. REMOVED AND REPLACED LONGERON SECTION 49L PER SRM 53-00-05 REPAIR 1, EA 011-5310-01-A6888 I/R AND EO 5310-64959-A.
